Show simple item record

dc.contributor.author Kanashiro, Ana María
dc.contributor.author Pradolini, Gladis Guadalupe
dc.contributor.author Salinas, Oscar Mario
dc.date.available 2019-01-11T21:37:05Z
dc.date.issued 2012-09
dc.identifier.citation Kanashiro, Ana María; Pradolini, Gladis Guadalupe; Salinas, Oscar Mario; Weighted modular estimates for a generalized maximal operator on spaces of homogeneous type; Universidad de Barcelona; Collectanea Mathematica; 63; 2; 9-2012; 147-164
dc.identifier.issn 0010-0757
dc.identifier.uri http://hdl.handle.net/11336/67944
dc.description.abstract We study weighted modular inequalities for a generalized maximal operator associated to a Young function in the context of spaces of homogeneous type. We prove the equivalence between these inequalities and a Dini-type condition, which involves the function associated to the operator and the functions related to the modular estimates. Particularly we obtain a generalization of a result of Perez and Wheeden (J Funct Anal 181(1):146–188, 2001). In addition we prove a characterization of the A 1-Muckenhoupt class, that extends and improves the corresponding results proved by Kita (Acta Math Hungar 72(4):291–305, 1996; Math Nachr 178:1180–1189, 2005).
dc.format application/pdf
dc.language.iso eng
dc.publisher Universidad de Barcelona
dc.rights info:eu-repo/semantics/restrictedAccess
dc.rights.uri https://creativecommons.org/licenses/by-nc-sa/2.5/ar/
dc.subject MAXIMAL FUNCTIONS
dc.subject MODULAR INEQUALITIES
dc.subject.classification Matemática Pura
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title Weighted modular estimates for a generalized maximal operator on spaces of homogeneous type
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion
dc.date.updated 2019-01-11T18:42:21Z
dc.journal.volume 63
dc.journal.number 2
dc.journal.pagination 147-164
dc.journal.pais España
dc.description.fil Fil: Kanashiro, Ana María. Universidad Nacional del Litoral. Facultad de Ingeniería Química; Argentina
dc.description.fil Fil: Pradolini, Gladis Guadalupe. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina
dc.description.fil Fil: Salinas, Oscar Mario. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina
dc.journal.title Collectanea Mathematica
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/article/10.1007/s13348-010-0027-3
dc.conicet.fuente individual


Archivos asociados

Icon
Blocked Acceso no disponible

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/restrictedAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)